|sound in my ear
Jun 4, 2010
hello sir, I have been witness this for long time now and i kept on wondering what will be the cause of it,but i found nothing that,s why i throw it for you advice me .my problem was every time i heard sound in my ear like mosquito,what will be the cause ?on regimens sustiva,truvada for 2yrs and half.
Response from Dr. Henry
Ringing in ears (tinnitus) is fairly common in general population and is also seen in HIV+ patients on treatment. Often difficult to pin down if the HIV or one of the drugs is a main factor. I have seen several patients out of many hundreds who seemed to have ringing in ears due possibly to either lamivudine (3TC) or emtricitabine (FTC in Truvada). A complete work up (often with ENT consultation) is recommended (including review of other drugs than may can be a factor). If no other cause is found a switch to an alternative regimen may be considered on a trial basis. KH
Does Truvada cause Phosphorus deficiency ?
Extreme fatigue from Diovan?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.